Fixed point theorems for intimate mappings in metric spaces

Vinod Kumar, Monika -

Abstract


In this paper, fixed-point theorems for intimate mappings is proved by us in complete metric spaces by using four self-mappings with rational inequality, which generalizes the results of P. C. Lohani, V.H. Badshah, G. Jungck, B. Fisher, J. Jachymski, S.M. Kang, Y.P. Kim and B.E. Rhoades.

Full Text: PDF

Published: 2020-07-02

How to Cite this Article:

Vinod Kumar, Monika -, Fixed point theorems for intimate mappings in metric spaces, J. Math. Comput. Sci., 10 (2020), 1667-1677

Copyright © 2020 Vinod Kumar, Monika -. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2020 JMCS